# SDR TWAA9806811

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Failed
- Location: Bs 354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND LONGERON 26L WITH A RIVET POPPED AT FS 354.  REMOVED AND REPLACED RIVETS AS REQUIRED PER SRM 51-30-02.  (M)
